Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 24, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 24, Number 2 (1991)
Bull. Amer. Math. Soc. 24 (1991)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 24, Number 2 (1991)
Bull. Amer. Math. Soc. 24 (1991)
More Information
Full-text PDF Free Access     Request Permissions
On the Lebesgue measurability of continuous functions in constructive analysis
Douglas Bridges and Osvald Demuth.
Bull. Amer. Math. Soc. 24 (1991), 259-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066107
Some applications of Gelfand pairs to number theory
Benedict H. Gross.
Bull. Amer. Math. Soc. 24 (1991), 277-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1074028
Fifty years of eigenvalue perturbation theory
Barry Simon.
Bull. Amer. Math. Soc. 24 (1991), 303-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066108
Distribution rigidity for unipotent actions on homogeneous spaces
Marina Ratner.
Bull. Amer. Math. Soc. 24 (1991), 321-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069988
The Selberg zeta function and scattering poles for Kleinian groups
Peter A. Perry.
Bull. Amer. Math. Soc. 24 (1991), 327-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1077266
The conjecture of Langlands and Rapoport for Siegel modular varieties
J. S. Milne.
Bull. Amer. Math. Soc. 24 (1991), 335-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1071030
Macdonald’s constant term conjectures for exceptional root systems
Frank G. Garvan and Gaston Gonnet.
Bull. Amer. Math. Soc. 24 (1991), 343-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1078471
Hypergeometric functions on complex matrix space
Kenneth I. Gross and Donald St. P. Richards.
Bull. Amer. Math. Soc. 24 (1991), 349-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1071029
Classification of simple Lie algebras over algebraically closed fields of prime characteristic
Helmut Strade and Robert Lee Wilson.
Bull. Amer. Math. Soc. 24 (1991), 357-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1071032
A complete solution to the polynomial 3-primes problem
Gove W. Effinger and David R. Hayes.
Bull. Amer. Math. Soc. 24 (1991), 363-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069987
Ends of Riemannian manifolds with nonnegative Ricci curvature outside a compact set
Mingliang Cai.
Bull. Amer. Math. Soc. 24 (1991), 371-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1071028
Spectral theory of Reinhardt measures
Raúl E. Curto and Keren Yan.
Bull. Amer. Math. Soc. 24 (1991), 379-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1071031
Erratum
Bull. Amer. Math. Soc. 24 (1991), 479
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraic structures of bounded symmetric domains, by I. Satake.
Reviewer: Adam Koranyi
Bull. Amer. Math. Soc. 24 (1991), 387-389
Review information
Full-text PDF Free Access
Numerical methods for initial value problems in ordinary differential equations, by S. O. Fatunla.
Reviewer: Ian Gladwell
Bull. Amer. Math. Soc. 24 (1991), 389-391
Review information
Full-text PDF Free Access
Infinite crossed products, by D. S. Passman.
Reviewer: Susan Montgomery
Bull. Amer. Math. Soc. 24 (1991), 391-402
Review information
Full-text PDF Free Access
Perfect groups, by Derek F. Holt and W. Plesken.
Reviewer: Ron Solomon
Bull. Amer. Math. Soc. 24 (1991), 402-405
Review information
Full-text PDF Free Access
Transformation groups and algebraic $K$-theory, by Wolfgang Lück.
Reviewer: Erik Kjær Pedersen
Bull. Amer. Math. Soc. 24 (1991), 405-408
Review information
Full-text PDF Free Access
Space mappings with bounded distortion, by Yu. G. Reshetnyak.
Reviewer: Matti Vuorinen
Bull. Amer. Math. Soc. 24 (1991), 408-415
Review information
Full-text PDF Free Access
Distance-Regular Graphs, by A. E. Brouwer, A. M. Cohen and A. Neumaier.
Reviewer: J. J. Seidel
Bull. Amer. Math. Soc. 24 (1991), 415-419
Review information
Full-text PDF Free Access
The Markoff and Lagrange spectra, by Thomas W. Cusick and Mary E. Flahive.
Reviewer: Jeffrey D. Vaaler
Bull. Amer. Math. Soc. 24 (1991), 419-424
Review information
Full-text PDF Free Access
Barrelled locally convex spaces, by P. Pérez Carreras and J. Bonet.
Reviewer: Stephen A. Saxon
Bull. Amer. Math. Soc. 24 (1991), 424-435
Review information
Full-text PDF Free Access
, vol. 7 Encyclopaedia of mathematical sciences.
Reviewer: Edgar Lee Stout
Bull. Amer. Math. Soc. 24 (1991), 435-440
Review information
Full-text PDF Free Access
Lectures on hyponormal operators, by M. Martin and M. Putinar.
Reviewer: John B. Conway
Bull. Amer. Math. Soc. 24 (1991), 441-447
Review information
Full-text PDF Free Access
Large deviations, by Jean-Dominique Deuschel and Daniel W. Stroock.
Reviewer: S.R.S. Varadhan
Bull. Amer. Math. Soc. 24 (1991), 448-451
Review information
Full-text PDF Free Access
Stochastic calculus in manifolds, by Michel Emery.
Reviewer: Laurent Schwartz
Bull. Amer. Math. Soc. 24 (1991), 451-466
Review information
Full-text PDF Free Access
The topology of 4-manifolds, by Robion C. Kirby.
Reviewer: Laurence R. Taylor
Bull. Amer. Math. Soc. 24 (1991), 466-471
Review information
Full-text PDF Free Access
Probabilités et potentiel, by Claude Dellacherie and Paul-André Meyer.
Reviewer: Joanna Mitro
Bull. Amer. Math. Soc. 24 (1991), 471-477
Review information
Full-text PDF Free Access